# SDR A6WA202106047794

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 38,690 hours, 37,313 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 300 AND MACH . FLAPS FAILED AT ZERO.    AIRCRAFT REMOVED FROM SERVICE.  LEFT BPSU REPLACED, OPS CHECK GOOD.
